Library Header Image
LSE Research Online LSE Library Services

The multiplying machine

Miller, Peter (1997) The multiplying machine. Accounting, Organizations and Society, 22 (3-4). pp. 355-364. ISSN 0361-3682

Full text not available from this repository.
Identification Number: 10.1016/S0361-3682(96)00030-X
Item Type: Article
Official URL:
Additional Information: © 1997 Elsevier B.V.
Divisions: LSE
Subjects: H Social Sciences > HG Finance
Date Deposited: 27 Aug 2008 10:36
Last Modified: 01 Jun 2024 21:30

Actions (login required)

View Item View Item